On infinity norms as Lyapunov functions : alternative necessary and sufficient conditions

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

39 Citations (Scopus)
328 Downloads (Pure)

Abstract

This paper considers the synthesis of infinity norm Lyapunov functions for discrete-time linear systems. A proper conic partition of the state-space is employed to construct a finite set of linear inequalities in the elements of the Lyapunov weight matrix. Under typical assumptions, it is proven that the feasibility of the derived set of linear inequalities is equivalent with the existence of an infinity norm Lyapunov function. Furthermore, it is shown that the developed solution extends naturally to several relevant classes of discrete-time nonlinear systems.
Original languageEnglish
Title of host publicationProceedings of the 49th IEEE Conference on Decision and Control (CDC), 15-17 December 2010, Atlanta, Georgia
Place of PublicationPiscataway
PublisherInstitute of Electrical and Electronics Engineers
Pages5936-5942
ISBN (Print)978-1-4244-7745-6
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'On infinity norms as Lyapunov functions : alternative necessary and sufficient conditions'. Together they form a unique fingerprint.

Cite this